# SDR RRXA991013

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Seal
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYD FLUID DOWN TO STAND PIPE.  FOUND O-RING SEAL LEAKING AT T FITTING ON RUDDER ACCUMULATOR.  REMOVED AND REPLACED SEAL, SERVICED HYD SYST.  OPS CK GOOD, NO LEAKS NOTED.
